MAUDE Adverse Event Report: DEPUY MITEK LLC US PROFILE INTSCR 9X25MM *EA; LIGAMENT ANCHOR

DEPUY MITEK LLC US PROFILE INTSCR 9X25MM *EA; LIGAMENT ANCHOR
Catalog Number 230525
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/11/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information should become available, a supplemental medwatch will be submitted accordingly.Udi: (b)(4).The exp date is currently unavailable.The complaint device was received and evaluated.Visual inspection revealed that the screw was in used condition with tissue debris present.Further microscopic inspection revealed no structural damage to the screw.Functionally, the hex driver was tested with the screw and found no difficulty in removing or inserting the driver.This complaint could not be confirmed.Further, a review into the depuy synthes mitek complaints system revealed no other complaints for this lot of devices that were released to distribution.At this point in time, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.A non-conformance search was performed for this product code 230525, lot 3669173 combination and no non-conformances were identified.No further information regarding the technique or instruments used has been provided to determine a root cause for this failure.If any additional information is obtained, this complaint will be re-opened to capture that information.At this point in time, no corrective action is required, and no further action is warranted.This report is being filed from the etq complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported by the sales rep that during an anterior cruciate ligament repair surgical procedure, it was observed that the tip of the customer's hex driver, 4.0 became stuck in the head of the screw upon insertion.When the surgeon removed the driver after inserting the screw, the screw came out at the same time.The surgeon used another like device with another screw in the same bone tunnel with no patient consequences or delays.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Common Device Name
LIGAMENT ANCHOR
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8245586
Report Number1221934-2018-51905
Device Sequence Number2389149
Product Code HWC
UDI-Device Identifier10886705010509
UDI-Public10886705010509
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K961234
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/11/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number230525
Device Lot Number3669173
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2016
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2016
Initial Report FDA Received Date01/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1